MathSciNet Relay Station
MathSciNet bibliographic data
MR1069671 35Q35 (35B32 58F40 65P05)
Jolly, M. S.; Kevrekidis, I. G.; Titi, E. S. Approximate inertial manifolds for the Kuramoto-Sivashinsky equation: analysis and computations. Phys. D 44 (1990), no. 1-2, 38–60.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement